Anti-biotics and CD

Discussion in 'Cambridge Weight Plan' started by Milsey-Girl, 24 June 2009 Social URL.

  1. Milsey-Girl

    Milsey-Girl Full Member

    Posts:
    82
    Likes Received:
    5
    Start Weight:
    14st9lb
    Current Weight:
    12st0lb
    Goal Weight:
    10st0lb
    Lost(%):
    2st9lb(18.05%)
    Diet:
    Cambridge Diet
    I was prescribed a 7 day course of antibiotics yesterday morning by my Doctor. I checked with my CDC if it was OK to continue with CD whilst taking them and as the instruction leaflet was a little ambigious, together we decided that if I started to feel in any way unwell, I should move to 810 whilst taking the tablets. I have felt absolutely fine but have been really hungry:( I've not felt at all hungry since starting CD (I'm on week 4) so wonder if I could have come out of ketosis?:confused: I don't have any sticks to check myself as my CDC always checks for me on my WI. I'm seeing her tomorrow night but wonder if anyone else has experience of taking antibiotics whilst on CD:confused:
     
  2. Avatar

    MiniMins.com Matched Content

  3. Lily

    Lily Gold Member

    Posts:
    6,403
    Likes Received:
    153
    Start Weight:
    16st11.0lb
    Current Weight:
    15st10.0lb
    Goal Weight:
    13st7.0lb
    Lost(%):
    1st1lb(6.38%)
    Diet:
    VLCD
    I wouldn't have thought you'd have come out of ketosis. There are no carbs in antibiotics - well, if there is, only titchy amounts.

    Could it be something else? Have you started having bars? They can sometimes make you hungrier. Or is it TOTM? That can do it too.

    IMHO, I think that it's a myth that you'll never feel hungry on CD. I do from time to time. :) The thing is, underneath the ketosis, you are hungry, LOL. The ketosis justs masks most of the feeling.
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...